# SDR SIMA20180124006

- Difficulty date: January 24, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 30,443 hours, 27,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14534499002
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER FRAME CORRODED AT 2 NUTPLATE HOLES.  REPAIRED DOOR FRAME IAW ERS-EM-52MR-858.
